|WHATS UP WITH MY MOUTH PART 2?
Mar 10, 2002
Thank you Dr. Feinberg for answering my question and putting my mind at ease about my t-cells etc. Also, I just wanted to let you know that I ate two yogurts and the next day my gritty mouth feeling was gone! YOu said you weren't sure about the meds I'm on, well now I'm confused. Why would you not recommend this combination for someone witha high viral load? Additionally, I did start a clinical trial a few months ago with Ziagen and Sustiva and I am one of the rare persons who developed a severe Ziagen hypersensitivity reaction.
Response from Dr. Feinberg
I'm glad your mouth problem resolved so readily.
About your HIV meds: I would probably have recommended a protease inhibitor or efavirenz-based regimen for someone with a high viral load. I may have remembered your regimen incorrectly-- I though you said nevirapine (Viramune), 3TC (Epivir) and abacavir (Ziagen)-- perhaps I got it wrong.
Risky Activity for spouses
- How Do You Know If You Have Candidiasis?
- Can You Contract HIV From Touching An Open Scab?
- Should I Get Tested After Touching A Bloody Scab?
- Blowjob From A Prostitute Do I Need To Get Tested For AIDS
- Black Spots After Condom Slipped Worried I Have HIV
- Bloody Urine After Touching Dried Blood Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.